# SDR DALA2015103006611

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 62,080 hours, 44,693 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT INBD, LEAVING FL240 FOR FL190 WITH ENGINE ANTI-ICE ON, THE CREW RECEIVED FLICKERING FLOW LIGHT ON OVERHEAD CABIN PRESSURIZATION CONTROL PANEL.  FLOW LIGHT THEN ILLUMINATED STEADY WITH CABIN ALTITUDE CLIMBING AT 1500 FT./MIN.  CREW DECLARED AN EMERGENCY AND DESCENDED TO 10K, AND REPORTED THAT THE CABIN ALTITUDE REACHED A MAXIMUM OF 11K FEET. CONTROL OF THE CABIN WAS REGAINED AT FL100 AND THE CABIN DESCENT RATE REMAINED NORMAL UNTIL TOUCHDOWN. MAINTENANCE FOUND THAT MUZZLE PRESSURE LINE WAS BROKEN AT THE LT THE AUGMENTATION VALVE TO ANTICIPATOR AND LEAKING.  THEY REPLACED THE AUGMENTATION VALVE MUZZLE LINE. PERFORMED SUCCESSFUL CHECKS AND RETURNED ACFT TO SERVICE.
